# SDR AALA201706309006

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029002899
- Condition: Contaminated
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE R4 DOOR ARMING LEVER IS HARD TO OPERATE. FOUND STICKY SUBSTANCE ON AFT GIRT BAR FITTING. CLEANED, LUBED, AND OPS CHECKED GOOD, REF AMM 52-13-22.
